On the Difference Equation
Stevo Stević,
Josef Diblík,
Bratislav Iričanin and
Zdenĕk Šmarda
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
We show that the difference equation , where , the parameters , and initial values , are real numbers, can be solved in closed form considerably extending the results in the literature. By using obtained formulae, we investigate asymptotic behavior of well-defined solutions of the equation.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/108047.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/108047.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:108047
DOI: 10.1155/2012/108047
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().